# SDR SWAA2024070190181

- Difficulty date: May 26, 2024
- Submitted: July 1, 2024
- Operation: Air carrier
- Aircraft: N8574Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63588
- Aircraft time: 19,849 hours, 10,149 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 727h-727i
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO L/H SIDE PLATE HAS CORROSION AT SEVERAL N/P HOLES STA 727H-727I LBL 21-22 WL 156. MRKD<[01] FOUND CORROSION ON L/H SIDE PLATE AT STA. 727H-727I TO BE OUT OF LIMITS PER SRM 3-00-53-1A-2.;[02] REMOVED DAMAGED SECTION OF L/H SIDE PLATE FROM STA.727G+12-787+9.5 PER SRM 53-00-53-2R-5.;[03] FABRICATED NEW LH SIDE PLATE SECTION FROM STA. 727G+12 TO 787+9.5 AND REPAIR SPLICES; DRILLED AND COUNTERSINK IAW SRM 53-00-53-2R-5.;[04] C/W INSPECTON C/A #3 ONLY;[05] ALODINE AND PRIMED NEW LH SIDE PLATE AND REPAIR SPLICES IAW SRM 53-00-53-2R-5.;[06] C/W INSPECTION OF CA #5;[07] INSTALLED NUT PLATES TO NEW SIDE PLATES IAW SRM 51-40-10. DATE/TIME INSTALLED: 06/03/2024 03:00AM. INSTALLED BONDED NUTPLATES ON LH SIDEPLATE PER SRM 51-40-10-2R-0 AT 12 NOON; 06-06-2024.;[15] INSPECTED WORK PERFORMED ON NUTPLATE INSTALLATION. PULL TEST REQUIRED.;[16] INSPECTED WORK PERFORMED ON C/A #14 OF NUTPLATE INSTALLATION. PULL TEST REQUIRED.;[17] REPAIRED LH SIDE PLATE FROM STA.727G+12 TO STA.787+9.5 PER SRM 53-00-53-2R-5.;
